Bluelight

Thread: Detoxing from iv meth

Results 1 to 13 of 13
  1. Collapse Details
    Detoxing from iv meth 
    #1
    Greenlighter
    Join Date
    May 2018
    Location
    Florida
    Posts
    15
    So I have kicked opiates and that was rough. But I got a bit too carried away with the iv meth and I'm ready to ditch that monkey now too. Only after a certain amount of time between shots I feel woozy dizzy and listless. Is there anyway to manage these symptoms without using? I know tons of ways to ease the discomfort of an opiod detox but I don't know much about an I've meth detox. In my hayday I smoked and drying out was just a few days of naps and sandwiches. It's crazy
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelighter ibetweaking's Avatar
    Join Date
    May 2018
    Location
    The 6ix(Toronto)
    Posts
    102
    Good for u. but i would never quit meth but you should pop some benzos drink liquor etc just stay unsober and the symptoms will be less noticable
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Bluelighter
    Join Date
    Sep 2012
    Location
    Las Vegas, Nv
    Posts
    1,467
    Quote Originally Posted by ibetweaking View Post
    Good for u. but i would never quit meth but you should pop some benzos drink liquor etc just stay unsober and the symptoms will be less noticable
    Great advice lol you seem pretty cool I been keeping up with your posts but you give horrible harm reduction advise lol
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Bluelighter ibetweaking's Avatar
    Join Date
    May 2018
    Location
    The 6ix(Toronto)
    Posts
    102
    Lol ya i kinda noticed im not excactly the best person to listen to i think its because i post things that i do to help which may end up bad for others and you seem cool too
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Greenlighter
    Join Date
    May 2018
    Location
    Florida
    Posts
    15
    Lmao thanks guys. I'm kinda going for the no drug look this season tho ya know. I kinda need to have my head on straight right now. And um bennis and booze will make me woozy and listless and my withdrawal symptoms are also dizzy woozy listless. My goal is to eliviate or minimize these symptoms. But yeah Jameson can fix a lot of things usually
    More than the
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Senior Moderator
    Basic Drug Discussion
    T. Calderone's Avatar
    Join Date
    Aug 2010
    Posts
    8,402
    I wouldn't advise alcohol for any detox situation and good for you not wanting to use drugs for this. Drink plenty of water, take a multi-vitamin with your meal. Even if you're not too hungry, a sandwich will do. Hydrating is essential and so is sleep so try to get some rest. You got this man!
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Bluelighter 4meSM's Avatar
    Join Date
    Jan 2014
    Location
    Nucleus accumbens
    Posts
    1,467
    Well meth WD is not really dangerous or anything like that, it's not like opioids. I don't think there is a drug used to manage stimulant WD (maybe antidepressants) because the symptoms are mostly psychological. Maybe try drinking some tea or coffee?

    How long have you been abusing it for? Your dopamine receptors have been downregulated, that's why you might have some anhedonia, lack of focus, etc... Just know that it will pass. However, you'll have to find a way to manage the cravings.

    You'd probably eat and sleep a lot on the first couple of days but then you'll start to feel better. I don't think that taking benzos or alcohol is a good idea right now since you're more likely to get addicted if you're quitting another drug, not saying you should stay completely sober but be careful IMO. Just try to stay active, find new hobbies or whatever, something to keep your mind busy. Also I've read that excercice speeds up recovery.
    Reply With Quote
     

  8. Collapse Details
     
    #8
    Quote Originally Posted by 4meSM View Post
    Well meth WD is not really dangerous or anything like that, it's not like opioids.
    Since when is opioid withdrawal dangerous? AFAIK only ethanol, barbs, benzos, and such are dangerous to go off without a taper on high, consistent, doses.
    Reply With Quote
     

  9. Collapse Details
     
    #9
    Bluelighter 4meSM's Avatar
    Join Date
    Jan 2014
    Location
    Nucleus accumbens
    Posts
    1,467
    Yeah you're absolutely right, opioid WD is almost never life threatening, but it is pretty uncomfortable. I meant to say that it's not the same kind of withdrawl, it's not "physical" like the one from opioids or gabaergics (this one can extremelly dangerous).
    Of course that doesn't mean everyone has an easy time quitting meth, it can be pretty bad too from what I've heard (in some cases), I never experienced it personally.
    Reply With Quote
     

  10. Collapse Details
     
    #10
    Greenlighter
    Join Date
    May 2018
    Location
    Florida
    Posts
    15
    Can anybody explain the dizzy spells I have when I don't do a shot for 24 hrs or so? It kinda feels like mild electric shock in my brain. Then there is the sleep paralysis. Where I'm awake but asleep and I feel an evil presence. It feels like like am vulnerable with my eyes closed but I can't open them or move. All I can do is breath. It's fucking awkward. These dizzy spells tho are what I'm trying to avoid. They interfere with my daily responsibilities. Work ect. Also my husband would know I had been on a bender if he saw me this way. Maybe someone can just explain What is happening.
    Reply With Quote
     

  11. Collapse Details
     
    #11
    Greenlighter
    Join Date
    May 2018
    Location
    Florida
    Posts
    15
    Quote Originally Posted by 4meSM View Post
    Well meth WD is not really dangerous or anything like that, it's not like opioids. I don't think there is a drug used to manage stimulant WD (maybe antidepressants) because the symptoms are mostly psychological. Maybe try drinking some tea or coffee?

    How long have you been abusing it for? Your dopamine receptors have been downregulated, that's why you might have some anhedonia, lack of focus, etc... Just know that it will pass. However, you'll have to find a way to manage the cravings.

    You'd probably eat and sleep a lot on the first couple of days but then you'll start to feel better. I don't think that taking benzos or alcohol is a good idea right now since you're more likely to get addicted if you're quitting another drug, not saying you should stay completely sober but be careful IMO. Just try to stay active, find new hobbies or whatever, something to keep your mind busy. Also I've read that excercice speeds up recovery.
    Four months this time. I don't have the luxury of calling in sick or sleeping in. Even getting to bed earlier is impossible. Any change in my routine could raise suspicion. I'm trying to just act like it didn't happen. Can you better explain the second paragraph for me. Some of those words are new to me such as anhedonia.
    Reply With Quote
     

  12. Collapse Details
     
    #12
    Bluelighter 4meSM's Avatar
    Join Date
    Jan 2014
    Location
    Nucleus accumbens
    Posts
    1,467
    Meth increases the amount of dopamine released in certains parts of the brain, dopamine (the dopamine pathway) is what makes you do rewarding things. For example if you really like pizza, you're likely to go to a pizza place and buy some because you remember how good it tasted, etc...
    Same thing applies to many of the things you do everyday, even things like going to work every morning or having a hobby.
    When you use a drug that increases the amount of dopamine everyday in high doses, in broader terms, your brain tries to get back to normal and produces fewer receptors for the dopamine to bind to (that's tolerance). So when you suddenly stop using the drug, your brain feels like something is not right, you've become used to having a lot of dopamine and that's not the case anymore, so your brain has to adapt once again.

    Anyway, anhedonia is like a sudden lack of interest in the things you used to enjoy and an inability to feel pleasure, not everyone experiences it, but it's possible.
    If you have to hide it from your husband that may complicate things a bit. I don't know the full extent of the situation, I understand that you don't what him to see you "withdrawing", but what if he finds out that you're still on a binge?

    Maybe take a look at the dark side and/or sober living forums? You might find some useful advice there.
    Reply With Quote
     

  13. Collapse Details
     
    #13
    Greenlighter
    Join Date
    May 2018
    Location
    Florida
    Posts
    15
    I'm quitting one way or another. On the plus side there is a bug going around in our family. So I can always claim to have caught it and get a few days rest. I have a day off work the day after tomorrow so tomorrow morning is my last dose. After work I'm gonna play sick and put myself to bed. Wish me luck.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •